Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm going to start logging my progress, or lack thereof, using Emerita's Pro-gest natural progesterone cream for PMS, and to a lesser extent acne.

My acne, after much trial and error, is pretty well under control right now. I still get small, non-inflamed acne quite frequently, but its barely noticeable and goes away very fast. I have a dairy-free, sugar-free, super healthy diet to thank for this, as well a few supplements like DIM, zinc, magnesium plus high doses of vitamin C and D.

Recently I found out I am low on progesterone, and was prescribed a 10% synthetic progestin cream. After doing some research, I decided to order a Bio-identical progesterone cream instead. 

My doc recommended I use it starting after the last day of my period through to the first day of my next period for the first month, then on day 14 (ovulation) through to when I get my period for the remaining two months. Then I will be tested again.

I've read that using it all month can stop ovulation, so I'm mildly concerned about that this month (I hate to mess with my cycles) but if I need it then I guess I need it, its only for one month anyway. 

I just started using it yesterday. 

So far there's actually been a mild increase in my acne, nothing inflamed but just a few more non-inflamed spots than usual. They popped up yesterday during the day after I applied the cream. Its hard to say if they're actually due to the cream or not, because that would be rather fast for a reaction. 

My mood is much better though; I feel much more relaxed and happy. A definite reduction in stress. Other symptoms are drastically increased appetite (which I find good actually, I'm underweight) and a large amount of breast swelling (I've gone up from a C to a D already). 

I'm hoping the acne goes away soon, I'll make sure to keep posting so I'll be able to tell if its the progesterone cream causing it or not. 
I think part of my present outbreak is actually due to an egg allergy, so I have cut those out starting today and I'll see how that goes. 

Share this post


Link to post
Share on other sites

Ok, so a few days in now and my acne definitely got worse. After doing some research I learned that progesterone is the precursor for testosterone, as well as the fact that at first when you supplement with progesterone, estrogen receptors "wake up" and estrogen dominance may temporarily get worse. On top of that, when estrogen rises testosterone has to rise to match it. Testosterone rising equals more DHT inevitably,  so I added some DHT blocking supplements to my routine; namely saw palmetto and astaxanthin. Hopefully this will help the problem. Mood wise I'm much better, more focused and relaxed. I'm still eating everything in sight (healthy stuff though) and I'm sure I'll put on weight before this all over, but that's fine by me. 

Share this post


Link to post
Share on other sites

In the luteal phase of my cycle now, no more breakouts and things are going well. Increased appetite is slowing down, breasts are less tender. Anxiety is good but I am a bit low on energy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×